Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

No Inverse Gambler's Fallacy in Cosmology

John Leslie
Mind
New Series, Vol. 97, No. 386 (Apr., 1988), pp. 269-272
Published by: Oxford University Press on behalf of the Mind Association
Stable URL: http://www.jstor.org/stable/2255172
Page Count: 4
  • Download ($42.00)
  • Cite this Item
No Inverse Gambler's Fallacy in Cosmology
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[269]
    [269]
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272